Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A study of certain sequence spaces of Maddox and a generalization of a theorem of Iyer

Constantine G. Lascarides

Vol. 38 (1971), No. 2, 487–500
Abstract

In this paper we examine the Köthe-Toeplitz reflexivity of certain sequence spaces and we characterize some classes of matrix transformations defined on them. The results are used to prove a generalization of a theorem by V. G. Iyer, concerning the equivalence of the notions of strong and weak convergence on the space of all integral functions, and also to generalize some theorems by Ch. Rao.

Mathematical Subject Classification 2000
Primary: 40H05
Milestones
Received: 29 June 1970
Published: 1 August 1971
Authors
Constantine G. Lascarides